# SDR FDEA201107092630

- Difficulty date: July 9, 2011
- Submitted: July 13, 2011
- Operation: Air carrier
- Aircraft: N316FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 48314
- Aircraft time: 49,408 hours, 16,881 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Dented
- Location: Nr 8 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING NR 8 SLAT L/E HAS SEVERAL DENTS.    FABRICATED REPAIR PARTS, UPPER AND LOWER DOUBLER, SPLICE PLATE,  BAFFLES, UPPER AND LOWER SEAL, AND FILLER. INSTALLED REPAIR PARTS IAW SRM 57-10-00 VOL VI FIG 11.  CLASSIFIED AS A MAJOR REPAIR.
